MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported outside of surgery that the air hose was audibly leaking and therefore wouldnt power dermatome.There was no patient involvement.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information or product is available, we are unable to provide further information.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.G2: foreign country - united kingdom.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional event information available.
 
Additional Manufacturer Narrative
Following sections were updated or corrected :b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, h11.No product was returned or pictures provided; functional, visual, and/or dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19248131
Report Number0001526350-2024-00532
Device Sequence Number20442627
Product Code GFD
UDI-Device Identifier00889024376144
UDI-Public(01)00889024376144(11)230405(10)66016269
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00885100206
Device Lot Number66016269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK AIR DERMATOME
Patient SexPrefer Not To Disclose